| Model Number |
APOLLO RF 50° |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)2022, it was reported by a sales representative via sems that a ar-9815 apollo rf's plastic sheet from the hand all the way to the tip has been burning off and coming off.This occurred during an unknown case, with no harm to the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.